# SDR USAABB08166

- Difficulty date: November 1, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE AFT FLIGHT ATTENDANT FLASHLIGHT IS INOPERATIVE.  MAINTENANCE REPLACED THE AFT FLIGHT ATTENDANT FLASHLIGHT BATTERY PACK.
